# SDR HNAA2016103100344

- Difficulty date: October 31, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 68,810 hours, 77,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGLP
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND FROM FRONT, FLOOR EMERGENCY EXIT LIGHT IS INOPERATIVE.  REMOVED AND REPLACED THE BULB. REINSTALLED PROTECTIVE COVER. OPS CHECKED GOOD.
